# SDR SCNA95152

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY EXIT LIGHTING ABOVE R-2 DOOR BLINKING   REMOVED AND REPLACED R-2 DOOR BATTERY PACK IAW MM 33-50-71, SYSTEM TESTED GOOD.
